# SDR DALA2020032402033

- Difficulty date: March 24, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 52,248 hours, 27,104 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3126 -DIV- TO ATL DUE TO DIRTY SOCK SMELL ON CLIMB AND INITIAL CRUISE. APU HAD BEEN OFF 20 + MINUTES AT START OF EVENT. SMELL DISAPPEARS W/ #1 PACK OFF DURING DECENT WHEN HP BLEED OPENS. SMELL QUICKLY RETURNS. ISOLATED LEFT PACK AND ODOR DISSIPATED. CORRECTIVE ACTION: T/S PER AMDS WORKCARD 0550-2002 AND AIRCRAFT SMOKE AND FUME QUESTIONNAIRE. DECISION TABLE INDICATE TYPE 2/TYPE 3 EVENT. AMDS WORKCARD 7900-2001-ENGINE OIL ODOR IN PROGRESS. WORKCARDS 7900-2001 AND 2100-2003 COMPLETE. NO ODOR NOTED IN THE CABIN. AIRCRAFT OK FOR SERVICE.
